# SDR M3XA20200511004

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N516MT
- Make and model: Bell 407
- Aircraft serial: 53762
- Aircraft time: 5,687 hours, 19,537 cycles
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE848444
- Condition: Unknown
- Part time: 2,258 hours, 6,253 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING CRUISE FLIGHT A SUDDEN LOUD BUZZING/GRINDING NOISE THAT DROWNED OUT THE CABIN NOISE.  IT FOLLOWED POWER APPLICATION.
